Antiobiotics and going to the bathroom?


sometimes i try going but i can't, other times i go and i jump way too easily, *sorry*, switch antibiotics or traffic? im on augmentin and the other one can't remember the name. i'm trying yogurt. but i heard augmentin may be the one cause it. anyone with similar experiences or not that can help? gratefulness

Answer:    Antibiotics can kill the normal flora within your gut. That can cause problems. Eating the yogurt may help and it should travel away after you finish the antiobiotics. If it isn't too bad then I would verbs on the meds and the yogurt and try to finish them. If it is unbearable you may need to name your doctor and get him to change antibiotics..
I am assuming that you enjoy a yeast infection never heard of giving augmentin for a yeast infection b/c you need a specialized anitbiotic that go straight to the problem area. I would go to the dr speak about them what you are experiencing or maybe go to the pharmacist and ask them what they would suggest. totally average and not much you can do about it.

  • What are the symptoms of HIV?
  • What cause Cardiomyopathy?
  • How do catch rid of blue vein on the body?
  • Does anyone hold some unproblematic charitable fundraising accepted wisdom for an individual. For American Cancer Society.?
  • What cause low creatinine rank within a man next to AIDS?
  • Vestibular Migraines?
  • I sweat...?
  • What are some of the most recent drugs to brawl cancer within intestine and liver?


  • Copyright (C) 2007-2012 DCQnA.com All Rights reserved.     Contact us